# SDR AALA202006119001

- Difficulty date: June 10, 2020
- Submitted: June 11, 2020
- Operation: Air carrier
- Aircraft: N802NN
- Make and model: Boeing 737823
- Aircraft serial: 31073
- Aircraft time: 32,858 hours, 13,390 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 08913
- Part serial: H8447
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FIRST OFFICERS R1 WINDSHIELD HAS EVIDENCE OF ARCING/DELAMINATION. REPLACED WINDSHIELD PER AMM 56-11-11 AND TASK CARD 56-94-04.
